# SDR CKSA96169

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112U50257
- Condition: Cracked
- Location: Ws 669.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  CRACK IN RIB SUPPORT FITTING 65B01020-1137 WING STATION 669.5.  REPLACED RIB SUPPORT FITTING IAW BOEING 747 SRM 51-10-1 AND 53-30-2.  C-CHECK CARD NR 7GK0542.  TASK CARD NR 85710.
